# SDR CALA2024080902186

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 67,607 hours, 29,673 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280002002
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THERMOGRAPHIC INSPECTION OF RH ELEVATOR WATER INGRESS NOT ED AT 4TH TRAILING EDGE FASTENER FROM OUTBOARD. REPAIRED WATER INGRESSION AT 4TH TRAILING EDGE FASTENER FROM OB ON RH ELEVATOR IAW SRM 55-21-11-300-004
